# SDR VNAA2012061900004

- Difficulty date: June 19, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 19,467 hours, 19,960 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2468
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 18,796 hours, 19,408 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAIL CAS MESSAGE WHILE CLIMBING THROUGH FL220.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED RIGHT BPSU (BRAKE AND POSITION SENSOR UNIT) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
